# SDR ASOA04079

- Difficulty date: January 31, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 601R3111358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE RIGHT OUTBOARD FLOORBEAM CLIP AT FS 280, RBL 9 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OUTBOARD FLOORBEAM CLIP AT FS 280, RBL 9 IAW SRM 51-42-21.  (M)
